Posted by: Buhle | 2009-03-06

What can this indicate

Hi there Ladies

I was on the pill for the last 6 months to regulate m cycle it was while i was on the pill left it last month and now i' m 3 days late and lately have been feeling nausier and vomitting only ones and a terrible headache. I get irritated with small things and cry very easy i shout at everyone in the house I dont know what going on I have this paid when i touch or bump my tummy and my breasts are sore and heavy. What could this be?

thanks for reading!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably just your hormones adjusting to being off the Pill. Pregnancy is also a possibility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: lilmama | 2009-03-06

You could be preggies my sweet take a HPT.

Reply to lilmama

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.